On the solutions of an equation of nonlinear optics
Differencialʹnye uravneniâ, Tome 23 (1987) no. 5, pp. 911-913
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_5_a30,
author = {A. A. Samodurov and V. M. Chodnovsky},
title = {On the solutions of an equation of nonlinear optics},
journal = {Differencialʹnye uravneni\^a},
pages = {911--913},
year = {1987},
volume = {23},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_5_a30/}
}
A. A. Samodurov; V. M. Chodnovsky. On the solutions of an equation of nonlinear optics. Differencialʹnye uravneniâ, Tome 23 (1987) no. 5, pp. 911-913. http://geodesic.mathdoc.fr/item/DE_1987_23_5_a30/